# SDR CALA2021092801705

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 55,005 hours, 19,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372127
- Condition: None
- Location: Sta177 To 259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A REPAIR DOUBLER WAS INSTALLED ON LEFT SIDE FUSELAGE STATION 177.73 TO 259.45 STRINGER 24L WHICH REQUIRES AN INITIAL INSPECTION.  ACCOMPLISH INITIAL INSPECTIONS PER PART 2 OF LATEST REVISION OF EC 5331-02644 ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL FLIGHT CYCLES REFERENCE ECRA 5331-02644. CREATED DIP TO ACCOMPLISH THE INITIAL INSPECTION ON OR BEFORE THE AIRCRAFT REACHES 50, 000 FLIGHT CYCLES PER ECRA 5331-02644. A REPAIR DOUBLER WAS INSTALLED ON LEFT SIDE FUSELAGE STATION TOMC-APPROVAL FROM SC1ELBYC COMMENT 177.73 TO 259.45 STRINGER 24L WHICH REQUIRES AN INITIAL INSPECTION. ACCOMPLISH INITIAL INSPECTIONS PER PART 2 OF LATEST REVISION OF EC 5331-02644 ON OR BEFORE THE AIRCRAFT REACHES 50000 TOTAL FLIGHT CYCLES INSPECTED AND APPROVED BY HX341008 Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
